RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 99(141), Number 3, Pages 380–393 (Mi msb2756)  

This article is cited in 11 scientific papers (total in 11 papers)

On a way to avoid contact in differential games

N. Yu. Satimov


Abstract: On the basis of a new way of choosing the evader's control, sufficient conditions for avoiding contact with the terminal set are obtained. Examples are considered.
Bibliography: 13 titles.

Full text: PDF file (1281 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 28:3, 339–352

Bibliographic databases:

UDC: 517.9
MSC: 90D25, 93C15
Received: 24.07.1975

Citation: N. Yu. Satimov, “On a way to avoid contact in differential games”, Mat. Sb. (N.S.), 99(141):3 (1976), 380–393; Math. USSR-Sb., 28:3 (1976), 339–352

Citation in format AMSBIB
\Bibitem{Sat76}
\by N.~Yu.~Satimov
\paper On a~way to avoid contact in differential games
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 99(141)
\issue 3
\pages 380--393
\mathnet{http://mi.mathnet.ru/msb2756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489977}
\zmath{https://zbmath.org/?q=an:0363.90133}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 28
\issue 3
\pages 339--352
\crossref{https://doi.org/10.1070/SM1976v028n03ABEH001656}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EM69200006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2756
  • http://mi.mathnet.ru/eng/msb/v141/i3/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, “On the theory of differential games of escape”, Math. USSR-Sb., 32:3 (1977), 371–383  mathnet  crossref  mathscinet  zmath  isi
    2. Mishchenko E., Satimov N., “An Encounter-Evasion Problem in the Critical Case”, Differ. Equ., 19:2 (1983), 160–167  mathscinet  zmath  isi
    3. Satimov N. Fazylov A. Khamdamov A., “Pursuit and Encounter-Avoidance Problems in Differential and Discrete Many-Player Games with Integral Restrictions”, Differ. Equ., 20:8 (1984), 1024–1030  mathscinet  zmath  isi
    4. Satimov N., “Possibility of Encounter Avoidance in a Critical Case”, Differ. Equ., 20:12 (1984), 1451–1455  mathscinet  zmath  isi
    5. Jiongmin Yong, “Evasion with weak superiority”, Journal of Mathematical Analysis and Applications, 134:1 (1988), 116  crossref  mathscinet  zmath
    6. Rakhmanov A., “Pursuit Method in Linear-Differential Games with Integral Restrictions on the Control”, Differ. Equ., 25:5 (1989), 547–551  mathnet  mathscinet  zmath  isi
    7. Yugai L., “A Sufficient Condition for Course Evasion”, Differ. Equ., 32:9 (1996), 1294–1296  mathnet  mathscinet  zmath  isi
    8. Yugai L., “On Optimization of Evasion Parameters in Quasi-Linear Differential Games”, Dokl. Akad. Nauk, 346:4 (1996), 452–454  mathnet  mathscinet  zmath  isi
    9. Kuchkarov A., Rikhsiyev B., “The Possibility of Avoiding an Encounter in a Linear Differential Game of Evasion”, Pmm-J. Appl. Math. Mech., 66:2 (2002), 233–237  crossref  mathscinet  zmath  isi
    10. A. S. Bannikov, “Nekotorye nestatsionarnye zadachi gruppovogo presledovaniya”, Izv. IMI UdGU, 2013, no. 1(41), 3–46  mathnet
    11. M. Sh. Mamatov, Kh. Kh. Sobirov, “K teorii differentsialnykh igr presledovaniya po pozitsii”, Materialy nauchnoi konferentsii «Problemy sovremennoi topologii i ee prilozheniya», 11–12 Maya 2017 g., Tashkent, Uzbekistan, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 144, VINITI RAN, M., 2018, 39–46  mathnet  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:216
    Full text:75
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020